ERA-MS
The codisc radius capacity
Kai Zehmisch
Electronic Research Announcements 2013, 20(0): 77-96 doi: 10.3934/era.2013.20.77
We prove a generalization of Gromov's packing inequality to symplectic embeddings of the boundaries of two balls such that the bounded components of the complements of the image spheres are disjoint. Moreover, we define a capacity which measures the size of Weinstein tubular neighborhoods of Lagrangian submanifolds. In symplectic vector spaces this leads to bounds on the codisc radius for any closed Lagrangian submanifold in terms of Viterbo's isoperimetric inequality. Furthermore, we introduce the spherical variant of the relative Gromov radius and prove its finiteness for monotone Lagrangian tori in symplectic vector spaces.
keywords: Weinstein neighborhood capacity stretching the neck.

Year of publication

Related Authors

Related Keywords

[Back to Top]